BibTeX record journals/ma/XiY10

download as .bib file

@article{DBLP:journals/ma/XiY10,
  author    = {Fubao Xi and
               Gang George Yin},
  title     = {Asymptotic properties of nonlinear autoregressive Markov processes
               with state-dependent switching},
  journal   = {J. Multivar. Anal.},
  volume    = {101},
  number    = {6},
  pages     = {1378--1389},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jmva.2009.12.006},
  doi       = {10.1016/j.jmva.2009.12.006},
  timestamp = {Sat, 22 Feb 2020 19:30:16 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/XiY10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics